MAUDE Adverse Event Report: AUTOSOFT 90¿; INSET II 60/6 GREY

AUTOSOFT 90¿; INSET II 60/6 GREY
Lot Number UNKNOWN
Medical Device Problem Code Material Twisted/Bent (2981)
Health Effect - Clinical Code Elevated ketones/Diabetic Ketoacidosis (2364)
Type of Reportable Event Serious Injury
Event or Problem Description
Unomedical reference number (b)(4).Event occurred in the united states.The patient reported that on (b)(6) 2019, he experienced high blood glucose level and the patient took 4-5 units of injection, which resolved the high blood glucose level issue.On (b)(6) 2019, when the patient woke up, he experienced high blood glucose level, which he was unable to address.Subsequently, he was rushed to the emergency room via ambulance, where he received an unspecified drip via intravenous route by nurses.The patient left the emergency room with blood glucose level at 575 mg/dl.On the same day, the patient was admitted to the hospital due to diabetic ketoacidosis and high blood glucose level.While in the hospital, the patient removed the infusion set and he noticed that the cannula was bent, which was the suspected cause of high blood glucose level according to the patient.During hospitalization, he received an intravenous drip, which resolved the issue.He did not notice any damage when the package was first opened, and the infusion had been in use for three days.On (b)(6) 2019, the patient was released from the hospital with no permanent damage.Unomedical do not see bent/kinking as being related to human factors, but rather as a training issue including correct choices of insertion sites and infusion sets and cannula length.Furthermore, the soft cannula is a flexible material that during use and upon removal can bend slightly.No further information available.

Brand Name
AUTOSOFT 90¿
Common Device Name
INSET II 60/6 GREY
MDR Report Key8858548
Report Number3003442380-2019-01660
Device Sequence Number2000360
Product Code FPA
UDI-Device Identifier05705244014992
UDI-Public05705244014992
Combination Product (Y/N)N
PMA/510(K) Number
K032854
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Lot NumberUNKNOWN
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date08/05/2019
Patient Sequence Number1